# SDR 00FDEA00330

- Difficulty date: May 10, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 70,141 hours, 17,907 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN AND FLANGE AREA CORRODED BS 1917 TO BS 1987, RBL 88.  SEAT TRACK CROWN AND FLANGE AREA CORRODED BS 415 TO BS 465, RBL 28.  *S/D*  REMOVED AND REPLACED PER SRM 51-35-01 & 51-32-02 VOL II & 53-70-00 FIG 1 VOL I.  REMOVED AND REPLACED PER SRM 53-40-00 VOL 1, 51-31-01 VOL II & DWG NBA 6018.
